# SDR SWAA2018071023319

- Difficulty date: July 3, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 39,980 hours, 23,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT BS 1007, BETWEEN STR 15R TO STR 16R.  REPAIRED SKIN PER EA.
